RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1982, Volume 37, Issue 2(224)  


Incidence structures and ternary algebras
B. I. Argunov, E. P. Yemelchenkov
3
Axiomatic relativity theory
A. K. Guts
39
The problem of the completeness of root vectors in the spectral theory of operator-valued functions
G. V. Radzievskii
81
The group theory problems of the Kourovka Notebook – progress from the sixth to the seventh symposium
Yu. I. Merzlyakov
147
Viktor Vladimirovich Vagner (obituary)
A. M. Vasil'ev, N. V. Efimov, A. I. Kostrikin, A. E. Liber, A. M. Lopshits, E. S. Lyapin, P. K. Rashevskii
171
Apollon Iosifovich Kalandiya (obituary)
A. V. Bitsadze, N. P. Vekua, A. Yu. Ishlinskii, L. I. Sedov, B. V. Khvedelidze
175

In the Moscow Mathematical Society
Meetings of the Moscow Mathematical Society
179
Communications of the Moscow Mathematical Society
On spaces having linearly homeomorphic spaces of continuous functions in the topology of pointwise convergence
D. S. Pavlovskii
185
Solution of an extremal problem in operator theory and analogues of an identity of M. Riesz
D. L. Berman
187
On sensitive mappings of the interval
A. M. Blokh
189
On universal locally finite-dimensional spaces
L. Yu. Bobkov
191
On the selector principle and analytic definability of constructive sets
B. L. Budinas
193
On local representations of the group $G^X$
V. I. Vanichkin
195
The spectrum of the transfer-matrix of fermion fields
I. A. Kashapov
197
Cohomology of the algebra $\mathfrak{gl}(n)$ in the case of finite characteristic
K. V. Kozerenko
199
On the structure of functions of class $S$ of self-adjoint elliptic operators on $\mathbb R^n$
S. M. Kozlov, M. A. Shubin
201
On the equivalence of Haar and Franklin systems in symmetric spaces
A. A. Komissarov
203
On the linearity of the set of sums of a series of functions
P. A. Kornilov
205
On the first Cartan extensions of the adjoint representation of a simple Lie algebra
Ya. S. Krylyuk
207
A lower bound for the average size of a sequentially controlled sample
M. B. Malyutov
209
On $\mathfrak T$-compactifications of mappings
V. A. Matveev, V. M. Ul'yanov
211
The complementary series of representations of the group of diffeomorphisms of the circle
Yu. A. Neretin
213
Asymptotic formulae for solutions of a system of non-linear Schrödinger equations
V. Yu. Novokshenov
215
Spherical functions and characters on the group $U(\infty)^X$
G. I. Olshanskii
217
On asymptotic properties of derivatives of the deformation tensor of solutions of the systems of elasticity theory
B. B. Orazov
219
On a test for the normality of families of holomorphic functions
I. B. Oshkin
221
On bounded and almost-periodic solutions of certain non-linear evolution equations
A. A. Pankov
223
Symplectic structure of the orbits of the coadjoint representation of Lie algebras of type $E\underset{\rho}{\times}G$
T. A. Pevtsova
225
The canonical form of the parabolic Monge–Ampère equations and sufficient conditions for the existence of solutions regular in the whole plane
L. B. Pereyaslavskaya
227
The relation between the chiral $CP^2$-model and cylindrically-symmetric solutions of the Yang–Mills equation
B. A. Putko
229
On the behaviour at infinity of the solution of a second-order elliptic equation given on a cylinder
A. L. Piatnitski
231
On the cohomology of certain Lie algebras and superalgebras of vector fields
V. S. Retakh, B. L. Feigin
233
On the regularization of equations of subprincipal type
B. Yu. Sternin
235
$\sigma$-additive and $\tau$-additive functionals on lattices of uniformly continuous functions
V. P. Fedorova
237
The arithmetic of conic bundles
M. A. Tsfasman
239
On $\varkappa$-metrizable spaces
A. Ch. Chigogidze
241
Averaging of solutions and eigenvalues for boundary-value problems for elliptic equations in perforated domains
A. S. Shamaev
243
On the spectral representation of images of $\varkappa$-metrizable bicompacta
L. B. Shapiro
245
Connections on two-dimensional bundles and conformal structures
A. M. Shermenev
247
Some properties of weakly lacunary power series
N. A. Shirokov
249

Mathematical Events in the USSR
Yurii Mikhailovich Smirnov (on his sixtieth birthday)
P. S. Aleksandrov
251
Sessions of the Petrovskii Seminar on differential equations and mathematical problems of physics
G. Fichera, Yu. M. Sukhov, N. P. Klepikov, I. M. Krichever, N. F. Morozov, S. I. Pokhozhaev, V. E. Zakharov
255
Conference on Partial Differential Equations
I. V. Skrypnik, I. I. Danilyuk, A. I. Markovskii, Z. O. Mel'nik
263
VI All-Union School on Theory of Operators in Functional Spaces
G. P. Akilov, S. S. Kutateladze, A. A. Tolstonogov
268

Reviews and Bibliography
New books on mathematics
L. P. Kalinina
270
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020